MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM; TEMPORARY NON-ROLLER TYPE CARDIAC SUPPORT BLOOD PUMP

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM; TEMPORARY NON-ROLLER TYPE CARDIAC SUPPORT BLOOD PUMP
Model Number LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 08/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products - optetrak 3 peg patella 32mm cemented (cat# 200-02-32 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 5.5 years post initial right tka, the 64 y/o female patient returned to surgeons office with complaints of pain, swelling, instability, and dissatisfaction with their tka.The patient has a recalled implant.Upon examination, the patient was scheduled to have a tka revision for possible poly swap vs full revision.The patient underwent a poly tibial insert swap and patella implant swap.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.
 
Event or Problem Description
There was white synovitis but no gross purulence or inflamed synovitis.Cultures were obtained on initially entering the joint.The polyethylene insert was removed.This did show significant wear and oxidation centrally as well as medially and laterally.There was no gross fracture or mechanical failure of the polyethylene.The pcl was resected in its entirety.Attention then turned towards evaluation of the femoral component.There was no substantial osteolysis noted around the femoral component.It was well fixed despite vigorous impaction.Attention was then turned towards the tibia.There was no significant area of osteolysis consistent with preoperative ct involving the medial aspect of the component.This was about 1cm in proximal distal length, by 1cm in depth, by 2.5cm medial/lateral.All fibrinous tissues was cleaned out down to bone.The tibial component was impacted several times and was found to be well fixed.Based on preoperative ct imaging, there was the osteolytic defect medially but the remainder was without osteolytic defect and the heel seemed to be well fixed.The decision at this time was made to retain the components if possible.A trial 10mm polyethylene was placed.This showed good fit and balance in both flexion and extension.Attention was then turned towards the patella.There was only minimal central patellar wear, but it was decided to perform a patellar revision given the implant involved.The patellar component was removed with a saw.A new template was placed.New patellar holes were drilled.The knee was then thoroughly irrigated and periarticular injection was performed.The new polyethylene was brought to the field and secured into place in the standard fashion.Cement was mixed and the patellar component was cemented into place in the standard fashion as well.A betadine wash was performed.The bone graft was then placed, which consisted of a mixture of dbm putty as well as allograft chips in the previously mentioned tibial defect.There was good fit in this area.After additional irrigation, closure then occurred in layers.The patient was woken from anesthesia and transferred to recovery in stable condition.
 
Additional Manufacturer Narrative
No device was returned for evaluation; photographs of the device were provided; however, the reported event was unable to be confirmed.The revision reported was likely the result of prosthesis wear of the tibial insert.Additional reasons for the reported revision may be instability, patellar prosthesis wear, patient-related conditions, and inclusion of the polyethylene implants in the packaging recall.However, the reported instability and patellar prosthesis wear and the sequence of events could not be confirmed from the provided information.This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b5, h6, h11.The following sections were corrected: h6 clinical code and problem code.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM
Common Device Name
TEMPORARY NON-ROLLER TYPE CARDIAC SUPPORT BLOOD PUMP
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17737330
Report Number1038671-2023-02255
Device Sequence Number17809644
Product Code JWH
UDI-Device Identifier10885862230362
UDI-Public10885862230362
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/19/2018
Device Model NumberLOGIC TIB INSERT IMPL CRC, SZ 2.5, 9MM
Device Catalogue Number02-012-51-2509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTETRAK LOGIC FEMORAL COMPONENT CR CEMENTED SZ.; OPTETRAK LOGIC FIT TIBIAL TRAY CEMENTED SZ 2.5F/2.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight86 KG